MAUDE Adverse Event Report: BECTON DICKINSON 84 IN 10 DROP ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 84 IN 10 DROP ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MA3131
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # ma3131 batch # unknown it was reported by customer that rolling clamp would not engage causing entire bag of iv fluids to leak onto floor.Verbatim: rcc received a complaint via email.Email(s) attached.Injuries or adverse event: no medline reference #: 200612787 item: ma3131 quantity affected: 1 ea serial/lot number: na po #: 4516816688 are any samples available for return? yes reported issue per customer: while priming 500ml normal saline bolus on maxguard 10 drop administration set, attempted to clamp line prior to connecting to patient, but rolling clamp would not engage causing entire bag of iv fluids to leak onto floor.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that there are clamp issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a model number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
84 IN 10 DROP ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19304734
Report Number9616066-2024-00722
Device Sequence Number6381333
Product Code FPA
UDI-Device Identifier10885403235825
UDI-Public(01)10885403235825
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMA3131
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown